Split neighborhood number in fuzzy graphs

Mahioub Mohammed Shubatah, A Arun Kumar, Nandappa D Soner


Abstract. In this paper we introduce and study the concept of split neighborhood set
of fuzzy graphs and investigate the relationship of split neighborhood number s(G) with
the other known parameters in G. Moreover, we obtain many bounds on s(G). We Also
give a Nordhaus-Gaddum type result for this parameter.


Fuzzy graph, domination number, neighborhood number, split neighborhood number.

Full Text:

PDF Pages 34-40



. S. Arumugam and S. Ramachandra”

Invitation to Graph theory” June


K.R. Bhutani, On outomorphism of

fuzzy graphs, Pattern Recognition Letters

(1989),pp. 159-162. 2.

E.J. Cockayne and S.T. Hedetnieme, Towards

a theory of domination in graphs.

Networks, 7(3)(1977),pp 247261.

F. Harary, ”Graph theory”, Addison

Wesley, Reading Mass, (1969).

S. Ismail Mohideen and A. Mohamed Ismayil,

Neighborhood Number of a Fuzzy

Graph, International Journal of Mathematics

Research, 2(1) (2010), pp. 71-76.

Q.M. Mahioub and N.D. Soner, A

study on some topics in the theory of

fuzzy graphs, Ph.D Thesis, Unversity of

Mysore, Mysor, India,(2009).

Q.M. Mahioub and N.D. Soner, Fuzzy

covering and fuzzy neighborhood set in

fuzzy graphs, Journal of Ultra Scientist

of Physical Sciences, Vol. 19(2007), No


Mahioub M. Q. Shubatah , USARJ, Vol. 2, No. 3, pp 28-34, 2014

Q.M. Mahioub and N.D. Soner, The

split domination number of fuzzy graph,

Far East Journal of Applied Mathematics,

Vol 30. No.1(2008),pp 125-132.

J.N. Mordeson and P.N. Nair, Fuzzy

graphs and fuzzy hypergraphs, Physica-

Verlag, Heidelberg (2000).

A. Rosenseld, Fuzzy graphs In: L.A.

Zadeh, K.S. Fu and M. Shimura (Eds.),

Fuzzy sets and Their Applications. Academic

Press, New York (1975).

O. Ore , Theory of Graphs. Amer.

Math. Soc. Colloq. Publ. 38(1962),


A. Somasundaram, S. Somasundaram,

Domination in fuzzy graphs-I, Pattern

Recognition Letters, 19(1998),pp. 787-

A. Somasundaram , Domination in

fuzzy graphs-II, Journal of Fuzzy Mathematics,

Vol. 13, No.2,(2005),pp 281-

M.S. Sunitha and A. Viiayakumar,

Complement of a fuzzy graph, Indian

J. Pure appl. Math.,33(9), (2002), 1451-

. E. Sampathkumar and P. S. Neeralagi

, The neighbourhood number of a graph,

Indian J.Pure appl. Math., 15(2), February

(1985), pp 126-132

E. Sampathkumar , The global domination

number of a graph. J. Math.

phys. Sci., Vol. 23. No.5(1989), pp. 377-

Zadeh87 L.A. Zadeh, “Similarity relations

and fuzzy ordering” Information

science, 3(2), (1987), pp.177-200.


  • There are currently no refbacks.

ISSN: 2332-2160

Impact Factor = 0.465 (2013)